# SDR REXA2013060401055

- Difficulty date: June 4, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N8736A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7736
- Aircraft time: 23,383 hours, 20,329 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Scratched
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE GOGGLES SCRATCHED. (OBS SEAT)
